# SDR AALA950427

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2564 · Life Raft
- Part: Raft
- Part number: D23835201
- Condition: Cut
- Location: Cabin
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING SHOP VISIT DEPLOYMENT, LIFE RAFT HAD SMALL CUT BELOW ASPIRATOR.  LIFE RAFT ROUTED TO VENDOR FOR REPAIR.  (X)
